# SDR WRLA2008101

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1721 L44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHK + 4C CHECK, EGAT MECH FOUND LONGERON BASE CORRODED AT CENTER CARGO STA 1721 AND STR 44L.  REMOVED CORRODED LONGERON SECTION, MANUFACTURED REPAIR PARTS PER SRM VOL 1 53-10-00 REV 40 AND REPAIRED DAMAGED AREA PER SRM VOL 1 53-10-00 REV 40.
